# SDR P2EA99331

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIB CRACKED AT BS 537, WL 156 INCH BETWEEN LBL 52 INCH AND LBL 62 INCH, INSIDE THE LEFT FORWARD WING TO BODY FAIRING.  FABRICATED ANGLE IAW COOPESA EO COO-3-53-663-99 AND REPAIRED RIB IAW SERVICE BULLETIN 737-53-1098 PART III FIG 3, REVISION 3, DATED JANUARY 2, 1999.  PART THAT WAS FABRIATED WAS NOT AVAILABLE.  (M)
